# SDR AALA20060494

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST CLASS SEATS INOPERATIVE. REPLACED BATTERY PACK M10802 FOR INOPERATIVE EMERGENCY LIGHTS AT FIRST CLASS SEATS. SYSTEM GROUND CHECKED NORMAL OPERATION.
